Announcement

Collapse
No announcement yet.

Off Lyrica & On Topamax......tell me how you do it on it, please!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • leelee88
    replied
    Roxie,
    That to me is starting high. I am very sensitive to medicine. I started out at 25mg and even at 25 I got the jittery feeling but it went away in a day or 2 .. There is no way I could of started on 50mg..Im so sorry .. (((((((((hugs))))))))

    Ronda

    Leave a comment:


  • Roxie2007
    replied
    HI Rhonda,
    I don't think the Topamax is working for me. I haven't slept in 2 nights...(I have that deer in the head lights feeling)...I'm sick to my stomach and very nervous feeling. I cancelled some tests I was suppose to have today at the hospital because I was afraid to drive this morning. I put in a call to my Rheumatolgoist to see what he thinks I should do. I'm on a low dose.... 2-25mg at night. I think he's going to want me to see a pain management dr. now....ugh! Roxie

    Leave a comment:


  • leelee88
    replied
    Yes Roxie that is what I was taking the Elavil for I have nerve pain in the clitoris and the Topamax relieves that but a bonus it helps the IC pain to..

    Leave a comment:


  • Roxie2007
    replied
    Hi Rhonda,
    I hope it works for my nerve pain. My dr. started me out on a low dose and said he'll work me up slowly. At least it shouldn't make me gain more weight! lol
    Thanks for letting me know how it's working for you...I know it works differently for everyone but it is nice to hear individual experiences. Take care! Roxie

    Leave a comment:


  • leelee88
    replied
    Roxie,
    Since I could not take Elavil, Topamax has been a life savior for me... I dont know what I would do without it.. It helps so much!! I hope it helps you to.. sending you (((((((((((hugs)))))))))))
    Ronda

    Leave a comment:


  • Sarojini
    replied
    I tried Topamax for another condition, and I had a terrible reaction to it. I had a constant "pins and needles" feeling in my hands and feet, and I was so dizzy that my husband would not let me shower alone for fear of me falling and hitting my head on the tub. It did nothing for my IC either.

    BUT -- some people do well on Topamax And, some lucky folks get the nice side effect of weight loss... LOL.

    I hope you do well on it!!

    Leave a comment:


  • Off Lyrica & On Topamax......tell me how you do it on it, please!

    I saw my Rheumatologist today.....and I'm going for more......never ending.....tests! He took me off the Lyrica because I've gained 12 pounds on it in 4 months! He put me on Topamax (for a month to see how I do).
    He says I have Neuropathy and Myopathy but it's not caused by the things normally related to Neuropathy and Myopathy. He thinks it's caused because of Gastric Bypass surgery.......but most of my vitamin levels are fine (that's what usually causes Neuropathy after Gastric Bypass) He thinks it's because my 'bottom stomach' is refluxing and causing my IBS to flare and in turn causing my food to go through my body quickly and causing a type of 'dumping syndrome' that's causing my Carnintine level to drop. UGH!!!!!! I'm SO tired of tests!
    Anyway......if you have tried Topamax please let me know if it's caused you IC pain in any way or other health problems. I'm really hoping it helps me with my pain....and helps me sleep. Thanks all.....you're great! Roxie
Working...
X